MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT¿; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT¿; CATHETER, PERCUTANEOUS
Model Number DS2C022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implantable cardioverter defibrillator implant procedure.During the procedure, when inserting the catheter, it was noted that the patient experienced a dissection.No intervention was performed to resolve the dissection.The implant procedure was completed and the patient was in stable condition throughout.
 
Additional Manufacturer Narrative
This correction report is being submitted to update d1 and d4 to align with the global unique device identification database (gudid).

Brand Name
CPS DIRECT¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18337581
Report Number2017865-2023-94873
Device Sequence Number17841868
Product Code DQY
UDI-Device Identifier05415067004215
UDI-Public(01)05415067004215(10)8725165(17)250930
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberDS2C022
Device Catalogue NumberDS2C022
Device Lot Number8725165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale